Quadruple fixed point theorems for compatible type mappings without mixedg-monotone property in partially orderedb-metric spacesReport as inadecuate




Quadruple fixed point theorems for compatible type mappings without mixedg-monotone property in partially orderedb-metric spaces - Download this document for free, or read online. Document in PDF available to download.

Mathematical Sciences

, Volume 8, Issue 3, pp 95–108

First Online: 28 November 2014Received: 15 September 2014Accepted: 12 November 2014

Abstract

In this paper, we establish quadruple fixed point theorems for compatible type mappings in partially ordered b -metric spaces without the mixed g -monotone property under some conditions. Also, an example is given to show our results are real generalization of known results in quadruple fixed point theory.

KeywordsQuadruple fixed point Compatible and w -compatible mappings Partially ordered b -metric spaces Mathematics Subject Classification54H25 47H10  Download fulltext PDF



Author: R. A. Rashwan - S. M. Saleh

Source: https://link.springer.com/







Related documents